# SDR WX0A2015090972853

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,720 hours, 24,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STBY LIGHTS INOPERATIVE AT ROW 7.  RELAMPED ROW 7 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
